Orientalia Suecana : an international journal of indological, Iranian, semitic, Turkic studies




Faculty/Professorship: General Linguistics  
Author(s): Haig, Geoffrey  
Editors: Csató, Éva A.; Enwall, Joakim; Eskhult, Mats; Jahani, Carina; Månsson, Anette; Schaefer, Christiane; Haig, Geoffrey  
ISSN: 0078-6578
Corporate Body: Uppsala University, Disciplinary Domain of Humanities and Social Sciences, Faculty of Languages, Department of Linguistics and Philology
Publisher Information: Uppsala : Department of Linguistics and Philology, Uppsala University
Year of publication: 2013
Volume: 61
Pages: 226
Language(s): English
URL: http://uu.diva-portal.org/smash/record.jsf?sear...
Type: Journal
URI: https://fis.uni-bamberg.de/handle/uniba/2623
Year of publication: 10. December 2013